# SDR RAIA0007002

- Difficulty date: July 5, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 9,917 hours, 10,371 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 7003360948
- Condition: Failed
- Location: Ahrs
- Part time: 11,812 hours, 11,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

NUMBER ONE AHRS FAILED IN FLIGHT. MAINTENANCE INSPECTED AND REPLACED NUMBER ONE AHRS COMPUTER.
